# SDR A6WA201240680

- Difficulty date: June 9, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL27 IN CARGO AREA HAS CORROSION.  REMOVED UNSERVICEABLE LBL27 FLOOR SUPPORT CAP AND INSTALLED SERVICEABLE LBL 27 FLOOR SUPPORT CAP IAW SRM 51-42-06, 51-42-27, REO 601R-53-61-3778, REV A.
